# SDR 2017FA0804000001

- Difficulty date: May 25, 2017
- Submitted: August 4, 2017
- Operation: General aviation
- Aircraft: N8401T
- Make and model: Piper PA-28-181
- Aircraft serial: 288290033
- Engine: Lyc O360A4M
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: MC455350
- Condition: Broken
- Location: Engine Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THROTTLE CABLE BROKE WHERE THE HARD TUBE TO CABLE JUNCTION IS RIGHT BEHIND THE FIXED CABLE BRACKET.  IT BROKE INTERNALLY.  IT IS BELIEVED, THE SHAKING OF THE ENGINE MOUNT ON STARTUP AND SHUTDOWN COULD HAVE CAUSED THE CABLE TO BREAK, SINCE THE MOUNT IS FIXED AND THE ENGINE IS BETWEEN THE CLAMP AND WHERE IT IS HOOKED TO THE CARB, WILL NOT ALLOW MUCH VIBRATION WITHOUT STRAINING SOMETHING.
